Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP PROCORE; BIOPSY NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK IRELAND LTD ECHOTIP PROCORE; BIOPSY NEEDLE
Model Number
G34279
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Endobronchial ultrasound needle used for needle biopsy during bronch procedure; needle broke off in the patients bronchial.Dr.(b)(6) to use biopsy forceps to retrieve broken needle piece out of bronchial.
New Search
Submit an Adverse Event Report
Brand Name
ECHOTIP PROCORE
Common Device Name
BIOPSY NEEDLE
Manufacturer
(Section D)
COOK IRELAND LTD
750 daniels way
bloomington IN 47404
MDR Report Key
24638360
Report Number
24638360
Device Sequence Number
13313966
Product Code
FCG
UDI-Device Identifier
00827002342798
UDI-Public
(01)00827002342798
Combination Product (Y/N)
N
Initial Reporter State
MI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
02/24/2026
Report Date
(Section F)
02/24/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G34279
Device Catalogue Number
ECHO-HD-22-EBUS-P-C
Device Lot Number
C2358421
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
02/03/2026
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/19/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
80 YR
Patient Sex
Female
Date Report Sent to FDA
02/24/2026